| Model Number |
MZXT9001 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
Event or Problem Description
The customer reported fluid leaked from the t-connector extension set when attached to the patient's picc line and flushed.There was no report of patient harm.
Additional Manufacturer Narrative
The customer¿s report of a leaking t-connector was confirmed.Visual inspection of the set showed no damage or any anomalies.Examination under magnification revealed a thin crack spanning the length of the female luer body.Functional testing confirmed leaking at the attachment of the valve to the female luer.The cause of the leak was determined to be a cracked female luer body.The root cause of the crack was not determined.
Event or Problem Description